# SDR 0704010

- Difficulty date: October 3, 2003
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N737TW
- Make and model: Boeing 737230C
- Aircraft serial: 20257
- Aircraft time: 70,152 hours, 64,582 cycles
- Engine: Pwa JT8D15
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: 6548685101101
- Condition: Delaminated
- Location: A/C Bay
- Part time: 70,152 hours, 64,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AC BAY DOOR DELAMINATED AT BS 634.
